MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, POTASSIUM

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, POTASSIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they obtained an erroneously depressed potassium (k) result on one (1) patient sample on an atellica ch 930 analyzer.The erroneously depressed result was not reported to the physician.The same sample was reprocessed on the same atellica ch 930 analyzer.A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed potassium (k) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed potassium (k) result on one (1) patient sample obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (11-sep-2025): siemens service operations support (sos) concluded the investigation of the event.Quality control (qc) recovered within the customer¿s acceptable ranges.A customer service engineer (cse) performed service actions on the atellica ch 930 analyzer, as part of troubleshooting.No other discordant results were reported after these service actions.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2025-00228 was filed on 29-aug-2025.

Brand Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22926800
Report Number2432235-2025-00228
Device Sequence Number13359634
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140020(17)250825
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number140020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown